# SDR IPXA2016092208549

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 22,225 hours, 14,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: S182051201
- Condition: Deteriorated
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS1,  ELT HOOK AND LOOP STRAP BADLY DETERIORATED AND LOOSE.  INSTALLLED A NEW HOOK AND LOOP STRAP, OK FOR SERVICE.
